The University of Southampton
University of Southampton Institutional Repository
Warning ePrints Soton is experiencing an issue with some file downloads not being available. We are working hard to fix this. Please bear with us.

Convergence of derivative expansions in scalar field theory

Convergence of derivative expansions in scalar field theory
Convergence of derivative expansions in scalar field theory
The convergence of the derivative expansion of the exact renormalisation group is investigated via the computation of the β function of massless scalar λφ4 theory. The derivative expansion of the Polchinski flow equation converges at one loop for certain fast falling smooth cutoffs. Convergence of the derivative expansion of the Legendre flow equation is trivial at one loop, but also can occur at two loops and in particular converges for an exponential cutoff.
0217-751X
2095-2100
Morris, Tim R.
a9927d31-7a12-4188-bc35-1c9d3a03a6a6
Tighe, John F.
fceab9a2-868e-4230-9eaa-5a245fa6cee5
Morris, Tim R.
a9927d31-7a12-4188-bc35-1c9d3a03a6a6
Tighe, John F.
fceab9a2-868e-4230-9eaa-5a245fa6cee5

Morris, Tim R. and Tighe, John F. (2001) Convergence of derivative expansions in scalar field theory. International Journal of Modern Physics A, 16 (11), 2095-2100. (doi:10.1142/S0217751X01004761).

Record type: Article

Abstract

The convergence of the derivative expansion of the exact renormalisation group is investigated via the computation of the β function of massless scalar λφ4 theory. The derivative expansion of the Polchinski flow equation converges at one loop for certain fast falling smooth cutoffs. Convergence of the derivative expansion of the Legendre flow equation is trivial at one loop, but also can occur at two loops and in particular converges for an exponential cutoff.

This record has no associated files available for download.

More information

Published date: 30 April 2001

Identifiers

Local EPrints ID: 64254
URI: http://eprints.soton.ac.uk/id/eprint/64254
ISSN: 0217-751X
PURE UUID: cc0edfea-d643-426b-8a4c-d3478f626e82
ORCID for Tim R. Morris: ORCID iD orcid.org/0000-0001-6256-9962

Catalogue record

Date deposited: 09 Jan 2009
Last modified: 10 Nov 2021 02:36

Export record

Altmetrics

Contributors

Author: Tim R. Morris ORCID iD
Author: John F. Tighe

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×